# SDR AALA970741

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1256-1305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND CORROSION AT L3 DOOR INSIDE NR 7 DOOR STOP ATTACH HOLES IN AFT DOOR FRAME STA 1305 AND CORROSION INSIDE NR 4 AND NR 5 DOOR STOP ATTACH HOLES IN FWD DOOR FRAME STA 1256.  REAMED HOLES TO REMOVE CORROSION, TREATED, PRIMED, SRM 51-21-01, VOL II, AND INSTALLED BUSHINGS PER ESO 7349 DATED 4-15-97.  TST:  91,786.20 HOURS.  CYCLES:  18,348.  (X)
